# SDR DALA2016051103847

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON RT WING FUEL ACCESS PLATE NR 620JB, 620LB, 620MB, AND 620PB, AYP.  DUE TO CORROSION OUT OF LIMITS FUEL ACCESS NR 620JB, 620LB, 620MB, AND 620PB WERE REPLACED IAW SRM 57-10-01 UNDER CONDITION III.  TOOL USED, PN 1127, SN 60555, DUE DATE 15FEB17.
